# SDR SWIA200414074

- Difficulty date: November 8, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 41 hours, 25 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913164
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED MESSAGE WITH FLAPS AT 0.  REMOVED AND REPLACED RIGHT HAND OUTBOARD FLAP SKEW DETECTOR IAW 27-52-45.  OPERATIONAL CHECK GOOD.  P/N:  5913164, S/N OFF:  A1172.
